# SDR DLL14980391

- Difficulty date: February 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Broken
- Location: Lt Aileron
- Component: 21770001DLM
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD SYS-A FLUID LEVEL DROPPED TO 1/4 DURING CRUISE FLT.  UNLATCHED ENG PUMP S/O SWITCH FOR HYD SYS-A AND FLUID LOSS STOPPED.  FOUND LT OUTBD ACTUATOR OF INBD AILERON BROKEN AND HYD LINE AT ACT BROKEN.  REPLACED SAME PER MM, ALL CKS OK.  CKD A-PUMP HYD FILTERS FOR METAL, ALL OK.
